# SDR AALA202505118377

- Difficulty date: May 9, 2025
- Submitted: May 11, 2025
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 44,088 hours, 18,660 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER, LEFT WHEEL WELL, AT STA 663, LBL 36. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
